Infinite dimensional Ornstein-Uhlenbeck processes driven by Lévy processes

Applebaum, D. (2015) Infinite dimensional Ornstein-Uhlenbeck processes driven by Lévy processes. Probability Surveys, 12 (2015). 33 - 54. ISSN 1549-5787

Abstract

Metadata

Authors/Creators:
  • Applebaum, D.
Copyright, Publisher and Additional Information: This is an Open Access article distributed under the terms of the Creative Commons Attribution Licence (http://creativecommons.org/licenses/by/2.5/), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Keywords: Lévy process; Ornstein-Uhlenbeck process; Mehler semigroup; skew–convolution semigroup; branching property; invariant measure; operator self–decomposability; Urbanik semigroup; cylindrical process
Dates:
  • Published: 1 January 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 21 Jan 2016 12:00
Last Modified: 21 Jan 2016 12:00
Published Version: http://dx.doi.org/10.1214/14-PS249
Status: Published
Publisher: Institute of Mathematical Statistics
Refereed: Yes
Identification Number: https://doi.org/10.1214/14-PS249

Share / Export

Statistics